Advances in Difference Equations
Volume 2005 (2005), Issue 3, Pages 319-332
On a -rational recursive sequence
1Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Muscat 123 Al-Khodh, Oman
2Department of Mathematics, Faculty of Science, Cairo University, Giza 12613, Egypt
Received 26 April 2004; Revised 3 November 2004
Copyright © 2005 Mohamed Ben Rhouma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We investigate the asymptotic
behavior of the recursive difference equation when the parameters
and . In particular, we establish the boundedness and the global stability of solutions for
different ranges of the parameters and . We also give a summary of results and open questions on the more general
recursive sequences , when the parameters and .